Alert archive / Nevada / Red Flag Warnings in 2007

Red Flag Warning 28, NWS Las Vegas, NV

September 15, 2007Clark County, Lincoln County, Nye County, Nevada

NWS Las Vegas, NV issued this red flag warning at Sep 15, 2007, 5:16 AM PDT for Clark County, Lincoln County, Nye County, Nevada. It took effect at Sep 15, 2007, 12:00 PM PDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 15, 2007, 5:16 AM PDT (12:16 UTC)
In effect from
Sep 15, 2007, 12:00 PM PDT
Expired
Sep 15, 2007, 8:00 PM PDT
In force
8 hr
Issued by
NWS Las Vegas, NV

Counties Clark County, NV, Lincoln County, NV, Nye County, NV

The radar

The Las Vegas radar (KESX), 185 km from the middle of the area, began a volume at 12:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KVEF 151216
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
516 AM PDT SAT SEP 15 2007

.A LOW PRESSURE SYSTEM LOCATED NEAR NORTHERN CALIFORNIA WILL MOVE
SLOWLY INLAND AND ACROSS NORTHERN CALIFORNIA TODAY AND TONIGHT.
THIS SYSTEM WILL CONTINUE TO PRODUCE GUSTY SOUTH TO SOUTHWEST
SURFACE WINDS ACROSS PORTIONS OF CENTRAL NEVADA AND EXTREME
NORTHWEST ARIZONA TODAY AND POSSIBLY INTO SUNDAY.

NVZ460-462-151330-
/O.CAN.KVEF.FW.A.0018.070915T1900Z-070916T0300Z/
ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH-
NYE COUNTY DESERTS/LAS VEGAS DISPATCH-
516 AM PDT SAT SEP 15 2007

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE FIRE
WEATHER WATCH. 

THE FIRE WEATHER WATCH WHICH WAS IN EFFECT FOR ESMERALDA AND THE
NYE COUNTY DESERTS FOR THIS AFTERNOON HAS BEEN CANCELLED.
ALTHOUGH MINIMUM RELATIVE HUMIDITIES WILL BE BELOW 15 PERCENT THIS
AFTERNOON...ONLY LOCALLY GUSTY WINDS TO 35 MPH ARE NOW EXPECTED TO
FORM OVER THE AREA.

$$

NVZ461-463-464-152015-
/O.UPG.KVEF.FW.A.0018.070915T1900Z-070916T0300Z/
/O.NEW.KVEF.FW.W.0028.070915T1900Z-070916T0300Z/
LINCOLN COUNTY/ELY DISPATCH-SHEEP RANGE-SPRING MOUNTAINS-
516 AM PDT SAT SEP 15 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM PDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM PDT THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

SOUTHWEST WINDS WILL ONCE AGAIN INCREASE THIS AFTERNOON WITH GUSTS
EXPECTED BETWEEN 35 AND 40 MPH ACROSS THE AREA. THESE WINDS IN
ADDITION TO MINIMUM RELATIVE HUMIDITY VALUES OF BELOW 15 PERCENT
WILL COMBINE TO CREATE CRITICAL FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
2 follow-up statements
000 
WWUS85 KVEF 152223
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
323 PM PDT SAT SEP 15 2007

.A LOW PRESSURE SYSTEM LOCATED NEAR NORTHERN CALIFORNIA WILL MOVE
SLOWLY INLAND AND ACROSS NORTHERN CALIFORNIA TONIGHT AND SUNDAY. 
THIS SYSTEM WILL CONTINUE TO PRODUCE GUSTY SOUTH TO SOUTHWEST
SURFACE WINDS ACROSS PORTIONS OF CENTRAL NEVADA AND EXTREME
NORTHWEST ARIZONA THROUGH SUNDAY.

NVZ461-463-464-160300-
/O.NEW.KVEF.FW.A.0019.070916T1800Z-070917T0300Z/
/O.CON.KVEF.FW.W.0028.000000T0000Z-070916T0300Z/
LINCOLN COUNTY/ELY DISPATCH-SHEEP RANGE-SPRING MOUNTAINS-
323 PM PDT SAT SEP 15 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM
PDT THIS EVENING. 

SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS AROUND 35 MPH WILL
CONTINUE THROUGH THIS EVENING. RELATIVE HUMIDITY VALUES IN THE
SINGLE DIGITS WILL ALSO PERSIST INTO THE EARLY EVENING. HUMIDITY
WILL COME UP SOME SUNDAY BUT WILL STILL BE BELOW 15
PERCENT...COMBINING WITH WINDS GUSTS BETWEEN 35 AND 40 MPH TO
CREATE CRITICAL FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

CAZ227-228-NVZ462-465-160300-
/O.NEW.KVEF.FW.A.0019.070916T1800Z-070917T0300Z/
DEATH VALLEY NATIONAL PARK-MOJAVE DESERT-
NYE COUNTY DESERTS/LAS VEGAS DISPATCH-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
323 PM PDT SAT SEP 15 2007

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING. 

SOUTHWEST WINDS ARE EXPECTED TO INCREASE SUNDAY TO THE 20 TO 30
MPH RANGE. WIND GUSTS TO 40 MPH ARE EXPECTED AND WILL COMBINE WITH
RELATIVE HUMIDITIES BELOW 15 PERCENT TO CREATE CRITICAL FIRE
WEATHER CONDITIONS. WINDS WILL DECREASE AND HUMIDITY WILL INCREASE
LATER SUNDAY EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$
000 
WWUS85 KVEF 160239
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
739 PM PDT SAT SEP 15 2007

.A LOW PRESSURE SYSTEM LOCATED NEAR NORTHERN CALIFORNIA WILL MOVE
SLOWLY INLAND AND ACROSS NORTHERN CALIFORNIA TONIGHT AND SUNDAY.
THIS SYSTEM WILL CONTINUE TO PRODUCE GUSTY SOUTH TO SOUTHWEST
SURFACE WINDS ACROSS PORTIONS OF CENTRAL NEVADA AND EXTREME
NORTHWEST ARIZONA THROUGH SUNDAY.

NVZ461-463-464-161100-
/O.EXP.KVEF.FW.W.0028.000000T0000Z-070916T0300Z/
/O.CON.KVEF.FW.A.0019.070916T1800Z-070917T0300Z/
LINCOLN COUNTY/ELY DISPATCH-SHEEP RANGE-SPRING MOUNTAINS-
739 PM PDT SAT SEP 15 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING...
...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM FOR LINCOLN COUNTY AND
THE MOUNTAINS OF CLARK COUNTY. A FIRE WEATHER WATCH REMAINS IN
EFFECT FOR THE SAME AREA FROM SUNDAY MORNING THROUGH SUNDAY
EVENING.

WINDS WERE BEGINNING TO DECREASE THIS EVENING...SO THE RED FLAG
WARNING WILL BE ALLOWED TO EXPIRE ON SCHEDULE.

ON SUNDAY...SOUTHWEST WINDS GUSTING TO 35 TO 40 MPH WILL COMBINE
WITH RELATIVE HUMIDITIES BELOW 15 PERCENT TO CREATE CRITICAL FIRE
WEATHER CONDITIONS AGAIN.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

CAZ227-228-NVZ462-465-161100-
/O.CON.KVEF.FW.A.0019.070916T1800Z-070917T0300Z/
DEATH VALLEY NATIONAL PARK-MOJAVE DESERT-
NYE COUNTY DESERTS/LAS VEGAS DISPATCH-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
739 PM PDT SAT SEP 15 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING FOR DEATH VALLEY NATIONAL PARK AND MUCH OF
SAN BERNARDINO COUNTY CALIFORNIA...AS WELL AS CLARK...CENTRAL AND
SOUTHERN NYE...AND SOUTHWEST LINCOLN COUNTIES IN NEVADA.

SOUTHWEST WINDS ARE EXPECTED TO INCREASE SUNDAY TO 20 TO 30 MPH
WITH GUSTS TO 40 MPH. THESE WINDS WILL COMBINE WITH RELATIVE
HUMIDITIES BELOW 15 PERCENT TO CREATE CRITICAL FIRE WEATHER
CONDITIONS. WINDS WILL DECREASE AND HUMIDITY WILL INCREASE LATE 
SUNDAY EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

MORGAN

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Sep 15, 3:15 AM PDT, 2 hours 1 minute earlier.

Area forecast discussion, Sep 15, 3:15 AM PDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE LAS VEGAS NV
315 AM PDT SAT SEP 15 2007

CORRECTION TO WATCH/WARNING/ADVISORY SECTION

.SYNOPSIS...A LOW PRESSURE SYSTEM NEAR THE NORTHERN CALIFORNIA
COAST WILL PRODUCE BREEZY TO WINDY CONDITIONS ACROSS THE SOUTHERN
GREAT BASIN AND MOHAVE DESERT THROUGH THE WEEKEND. MOISTURE WILL
INCREASE SOMEWHAT AS THE SYSTEM MOVES INLAND SUNDAY RESULTING IN A
CHANCE OF THUNDERSTORMS OVER NORTHWEST ARIZONA AND FAR EASTERN
PORTIONS OF SOUTHERN NEVADA. TEMPERATURES WILL COOL SEVERAL DEGREES
BEHIND THE SYSTEM ON MONDAY AS DRIER AIR MOVES BACK IN.
&&

.SHORT TERM...CLOSED LOW CENTERED OVER THE NORTHERN CALIFORNIA COAST
TO REMAIN IN PLACE THROUGH THE NEXT 24 HOURS. WATER VAPOR SHOWING
WEAK SHORT WAVE ROTATING AROUND LOW AND MOVING INTO THE SOUTHERN
SIERRA AS OF 09Z WITH MAIN RESULT BEING MAINLY LEE ENHANCED CLOUDS
ACROSS THE NORTHWEST PORTION OF THE CWA. MAIN CONCERN TODAY WILL BE
WINDS ACROSS MAINLY THE NORTHERN PORTION OF THE DISTRICT. JET MAX
APPEARS TO BE SIMILAR TO FRIDAY...ALTHOUGH BOTH NAM/GFS TRENDING
POSITION SLIGHTLY FURTHER NORTH. SURFACE GRADIENTS ALSO PROGGED TO
BE LESS THAN FRIDAY...ESPECIALLY WESTERN PORTION OF THE CWA. THUS IT
APPEARS THAT LESS WINDS WILL BE SEEN TODAY THAN ON FRIDAY...WITH THE
MAIN FOCUS BEING LINCOLN COUNTY. DO NOT BELIEVE OVERALL WIND SPEEDS
TO REACH ADVISORY LEVELS BUT WITH KEEP MENTION OF BREEZY/WINDY IN
THE ZONES. SEE FIRE WEATHER DISCUSSION BELOW FOR FIRE CONCERNS. ON
SUNDAY LOW TO OPEN INTO TROUGH AND DIG SOUTH...PUSHING OVER CWA BY
00Z MONDAY WITH TROUGH AXIS NORTHWEST NEVADA/SOUTHERN CALIFORNIA
COAST. BOTH NAM/GFS IN FAIR AGREEMENT WITH TIMING AND POSITION OF
AXIS. THIS TO AGAIN BRING BREEZY CONDITIONS ACROSS MUCH OF THE CWA.
BROAD TROUGH TO THEN REMAIN OVER THE AREA ON MONDAY AS AREA WAITS
POSSIBLE DEEP TROUGH INTO THE LONG TERM. AS UPPER LOW DIGS SOUTH ON
SUNDAY...MOISTURE TO BE PULLED NORTH TONIGHT/SUNDAY WITH MAIN AREA
BEING NORTHWEST ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND EXTREME
SOUTHERN NEVADA. DECREASE STABILITY WITH POSSIBLE UPPER LEVEL
DYNAMICS ASSOCIATED WITH THE TROUGH TO BRING ISOLATED/SCATTERED
THUNDERSTORMS TO THIS AREA LATE TONIGHT AND INTO SUNDAY. AS TROUGH
PUSHES OVER THE AREA BY MONDAY...DRIER FLOW TO RETURN TO THE CWA
WITH CONVECTION LIMITED TO THE EXTREME EASTERN PORTION OF MOHAVE
COUNTY BY MONDAY AFTERNOON. IN ADDITION TO THE WINDS/CONVECTION...
NEXT CHANGE WILL BE COOLER TEMPERATURES. SOUTHWEST FLOW TO KEEP
TEMPS TODAY SIMILAR TO THOSE ON FRIDAY...HOWEVER WEST TO NORTHWEST
FLOW ALOFT ON MONDAY AS TROUGH PASSES TO DROP TEMPS GENERALLY 5-7
DEGREES...RESULTING IN SLIGHTLY BELOW NORMAL READINGS BY THE FIRST
OF NEXT WEEK.

.LONG TERM...UNSETTLED WEATHER CONDITIONS ARE ON THE WAY WITH MUCH
COOLER TEMPERATURES AND MAYBE AN INCREASING CHANCE FOR SHOWERS LATE
IN THE WEEK. MODELS FORECASTING AN AREA OF LOW PRESSURE FORMING OVER
THE PACIFIC NORTHWEST TUESDAY...SLIDING SOUTH ALONG THE COAST
WEDNESDAY AND THEN MOVING OVER THE AREA THURSDAY THROUGH AT LEAST
FRIDAY. STILL LOOKING AT SOME MODEL DIFFERENCES RELATED TO THE TRACK
OF THE LOW BUT MODELS ARE BEGINNING TO REACH A CONSENSUS ON THE
STRENGTH OF THE SYSTEM. CONFIDENCE IS NOW FAIRLY HIGH THAT AFTERNOON
TEMPERATURES WILL ONLY REACH INTO THE 80S AT MCCARRAN THURSDAY AND
FRIDAY WITH LOWS SLIPPING INTO AT LEAST THE UPPER 60S. ENSEMBLE MOS
GUIDANCE HAS A LARGE TEMPERATURE SPREAD BY FRIDAY WITH THE WARMEST
MEMBER FORECASTING 90 DEGREES AND THE COOLEST MEMBER 78 FOR KLAS.
WENT WITH THE MID 80S FOR NOW UNTIL MODELS BETTER DEFINE THE LOW
TRACK AND MOISTURE PROFILE. AT THIS TIME...MOISTURE LOOKS RATHER
LIMITED WITH THIS SYSTEM AND IS TIED MAINLY TO THE LOW ITSELF AS IT
MOVES OVER LAND. THEREFORE...LEFT THE POP GRIDS UNTOUCHED AS THEY
REFLECT THIS DRIER SOLUTION WELL. HOWEVER...ANY FURTHER JOG WEST IN
THE FORECASTED TRACK AS WAS INDICATED BY THE 18Z DGEX...AND THE LOW
WOULD TRACK OVER WATER INCREASING THE POTENTIAL FOR RAIN OVER THE
AREA.
&&

.AVIATION...FOR MCCARRAN...GUSTY SOUTHWEST WINDS ARE EXPECTED TO
INCREASE AGAIN BY MID MORNING TODAY AND AGAIN SUNDAY WITH SUSTAINED
WIND SPEEDS AROUND 15 KTS AND GUSTS TO 25 KTS. LIGHT TO MODERATE
MECHANICAL TURBULENCE IS POSSIBLE FROM SFC THROUGH 15K FEET ALONG
ALL APPROACH CORRIDORS DURING THIS TIME. THERE IS ALSO A CHANCE FOR
THUNDERSTORMS ALONG THE MORMON MESA AND PEACH SPRINGS CORRIDORS
SUNDAY AFTERNOON AND INTO THE EVENING.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...FOR THE REST OF TONIGHT THROUGH SUNDAY EXPECT A CYCLE
OF STRONG SOUTHWESTERLY WINDS GUSTING FROM 25-35 KTS DURING THE
AFTERNOON...AND DECREASING DURING THE NIGHT. SFC BASED MECHANICAL
TURBULENCE SHOULD BE EXPECTED AT ALL LOCATIONS...ALONG WITH POSSIBLE
MTN WAVE TURB LEE OF RANGES.
&&

.FIRE WEATHER...LOW PRESSURE SYSTEM OFF THE NORTHERN CALIFORNIA
COAST WILL ONCE AGAIN ALLOW INCREASED AFTERNOON WINDS ACROSS THE
DISTRICT TODAY. THE STRONGEST WINDS WILL BE ACROSS LINCOLN COUNTY
WITH GUSTS TO OVER 35 MPH...THUS THE FIRE WEATHER WATCH HAS BEEN
UPGRADED TO A RED FLAG WARNING FOR THIS AREA. ALTHOUGH LOCAL GUSTY
WINDS WILL OCCUR ACROSS ESMERALDA AND CENTRAL/SOUTHERN NYE COUNTIES
TODAY WIDESPREAD WINDS MEETING RED FLAG CONDITIONS ARE NOT EXPECTED
AND HAVE DROPPED THE FIRE WEATHER WATCH FOR TODAY. ANOTHER AREA OF
CONCERN WILL BE THE NORTHERN PORTION OF MOHAVE COUNTY. ONCE AGAIN
LOCAL WIND SPEEDS MAY REACH RED FLAG CRITERIA...HOWEVER MINIMUM
RELATIVE HUMIDITY VALUES ARE EXPECTED TO GENERALLY REMAIN ABOVE THE
15 PERCENT REQUIREMENT. SIMILAR TO CENTRAL NEVADA ZONES HOWEVER...
ISOLATED RED FLAG CONDITIONS WILL BE NOTED AND THE OVERALL SITUATION
WILL BE MONITORED DURING THE DAY.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...RED FLAG WARNING FROM NOON TODAY UNTIL 8 PM PDT FOR
     FIRE ZONES 461...463...464.
AZ...NONE.
CA...NONE.
&&

JENSEN/SALMEN

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Sep 14, 6:46 AM PDT, 22 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
646 AM PDT FRI SEP 14 2007

AZZ001>003-036-CAZ519>527-NVZ014>022-150700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
646 AM PDT FRI SEP 14 2007 /646 AM MST FRI SEP 14 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

SOUTHWEST WINDS WITH GUSTS BETWEEN 35 AND 45 MPH WILL REDEVELOP
LATE THIS MORNING AND CONTINUE THROUGH THIS EVENING ACROSS MOST OF
THE REGION. THIS HAS PROMPTED THE ISSUANCE OF A RED FLAG WARNING
FOR THE ENTIRE AREA DUE TO FAVORABLE CONDITIONS FOR EXPLOSIVE FIRE
GROWTH AND ALSO A WIND ADVISORY FOR MUCH OF THE AREA FROM 10 AM
UNTIL 8 PM THIS EVENING. SEE THE LATEST RED FLAG WARNING AND WIND
ADVISORY STATEMENTS FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. BREEZY
CONDITIONS CAN BE EXPECTED SATURDAY AS A SOUTHWEST FLOW CONTINUES
ACROSS THE REGION. INCREASING MOISTURE WILL BE DRAWN INTO
NORTHWEST ARIZONA LEADING TO ISOLATED THUNDERSTORMS BY SUNDAY.
DECREASING WINDS...DRIER AIR AND COOLER TEMPERATURES WILL SPREAD
OVER THE REGION EARLY IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 6:09 PM PDTFire Weather WatchVEFClark, Esmeralda, Lincoln, Nye11 hr
Sep 15, 3:23 PM PDTFire Weather WatchVEFClark, Lincoln, Nye13 hr

Nearby

Red Flag Warnings in Nevada, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.